On one criterion for analyticity of functions

Authors

  • Yu. Yu Trohimchuk

Abstract

We prove a generalization of the well-known Dzyadyk theorem that gives an interesting geometric criterion for the analyticity of functions.

Published

25.10.2007

Issue

Section

Research articles

How to Cite

Trohimchuk, Yu. Yu. “On One Criterion for Analyticity of Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 10, Oct. 2007, pp. 1410–1418, https://umj.imath.kiev.ua/index.php/umj/article/view/3399.